# SDR ASAA9880100

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE RED EMERGENCY FLOOR TRACK LIGHT AT THE AFT GALLEY WAS FOUND INOPERATIVE.  REPLACED LAMP MODULE AT AFT GALLEY AND OPERATED NORMALLY.  (M)
